# SDR YENA201904128191

- Difficulty date: April 8, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000017
- Aircraft time: 37,083 hours, 23,981 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10070867
- Part serial: 2008100471
- Condition: Failed
- Location: Nr 1 Bleed
- Part time: 27,357 hours, 17,862 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FT # 2267, BOS-CHS. DIVERTED TO JFK DUE TO ENG #1 BLEED FAIL AFTER TAKEOFF AND ENG2 BLEED IS ALREADY ON MEL 36-00-00A. BLEED 1 FAIL CAUTION MESSAGE ON CLIMB OUT. INITIALLY RESET BUT THEN FAILED AGAIN TWICE AT DIVERT TO JFK. ON DESCENT A-I WING  FAIL AND ON LDG. BLEED 2 FAIL EVEN THOUGH IT WAS OFF.
